# SDR DXTA2012110705171

- Difficulty date: November 6, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N549QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 5,009 hours, 3,940 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P251
- Condition: Odor
- Part time: 7,140 hours, 10,862 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABOUT 30 MINUTES AFTER COMPLETE SHUTDOWN, APU WAS RE-STARTED AND BLEEDS WERE PLACED TO LOW. AIRCRAFT CABIN AND FLIGHTDECK STARTED TO FILL WITH SMOKE.  OPERATED APU FOR ABOUT 30 MINUTES, NO DISCREPANCIES NOTED.  ACCESSED AND REMOVED AND CLEANED WATER SEPARATOR COALESCER SOCK, REINSTALLED WATER SEPARATOR SOCK. RAN BOTH ENGINES AND APU, NO DEFECTS NOTED.  INSPECTED APU PLUMBING FOR NAY EVIDENCE OF OIL, NO OIL NOTICED. WITH A BOROSCOPE INSPECTED APU INTERNAL VISUAL INSPECTION, NO DEFECTS NOTED. DOM REQUESTED ANOTHER RUN ON BOTH ENGINES AND APU. RAN BOTH ENGINES AT 80 PERCENT N2 FOR 45 MINUTES AND IDLE, NO DEFECTS NOTED. JUST WITH ENGINES RUNNER AIR GOOD.  RAN APU AND CONFIRMED A BAD ODOR.  R & R THE APU IAW MM 49-10-00.  OPS & LEAK CHECKED GOOD.
